# SDR IPXA2024021449026

- Difficulty date: February 7, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,137 hours, 15,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: F5357153020090
- Condition: Bent
- Location: Frm 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE AT FR 85-85 IS BENT REVIEWED.INSTALLED NEW STRAP AND NEW WEB I.A.W. SRM 51-40-21
